RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2004, Volume 59, Issue 3(357), Pages 157–158 (Mi umn742)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Regularity of solutions of the Navier–Stokes system on the plane

M. D. Arnold, Yu. Yu. Bakhtin, E. I. Dinaburg

International Institute of Earthquake Prediction Theory and Mathematical Geophysics RAS

DOI: https://doi.org/10.4213/rm742

Full text: PDF file (207 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2004, 59:3, 560–561

Bibliographic databases:

MSC: 35Q30, 76D05, 76B47
Accepted: 01.04.2004

Citation: M. D. Arnold, Yu. Yu. Bakhtin, E. I. Dinaburg, “Regularity of solutions of the Navier–Stokes system on the plane”, Uspekhi Mat. Nauk, 59:3(357) (2004), 157–158; Russian Math. Surveys, 59:3 (2004), 560–561

Citation in format AMSBIB
\Bibitem{ArnBakDin04}
\by M.~D.~Arnold, Yu.~Yu.~Bakhtin, E.~I.~Dinaburg
\paper Regularity of solutions of the Navier--Stokes system on the plane
\jour Uspekhi Mat. Nauk
\yr 2004
\vol 59
\issue 3(357)
\pages 157--158
\mathnet{http://mi.mathnet.ru/umn742}
\crossref{https://doi.org/10.4213/rm742}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2116541}
\zmath{https://zbmath.org/?q=an:1078.35083}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2004RuMaS..59..560A}
\elib{http://elibrary.ru/item.asp?id=13448265}
\transl
\jour Russian Math. Surveys
\yr 2004
\vol 59
\issue 3
\pages 560--561
\crossref{https://doi.org/10.1070/RM2004v059n03ABEH000742}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000224644800007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-8644272517}


Linking options:
  • http://mi.mathnet.ru/eng/umn742
  • https://doi.org/10.4213/rm742
  • http://mi.mathnet.ru/eng/umn/v59/i3/p157

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Sinai Ya., “Power series for solutions of the 3D-Navier–Stokes system on $R^3$”, J. Stat. Phys., 121:5-6 (2005), 779–803  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. Sinai Ya., “Absence of the local existence theorem in the critical space for the 3D-Navier–Stokes system”, Internat. J. Bifur. Chaos Appl. Sci. Engrg., 15:11 (2005), 3635–3637  crossref  mathscinet  zmath  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:308
    Full text:134
    References:49
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019